Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro - Does sleepiness mean it's working? JohnFromCalifornia

Posted by reluctant on January 1, 2004, at 16:27:28

In reply to Lexapro - Does sleepiness mean it's working?, posted by JohnFromCalifornia on December 31, 2003, at 19:21:13

John, it sounds like sleepiness is pretty common w/ lexapro & other ssris. of course, so is hyperactivity & insomnia, so go figure. you can get side effects of a medicine without it actually doing anything positive for you - so i would say that your sleepiness indicates that there's a drug in your system that makes you sleepy and may or may not do anything else. though, as you say, your energy is good once you're up and around, so give it time & see if your mood follows suit.

-r.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:reluctant thread:295150
URL: http://www.dr-bob.org/babble/20031231/msgs/295468.html